# SDR UALA2010122004621

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 51,364 hours, 18,905 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Seal
- Condition: Unsecure
- Location: O2 Mask Box
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL DOWN.  RESECURED RUBBER SEAL AROUND MASK PANEL AND AROUND O2 MASK DOOR.
